Advanced Mathematical Models & Applications (ISSN 2519-4445) is a peer-reviewed, open access journal meant to publish original and significant results and articles in all areas of mathematical modeling and their applications. The aim of this Journal is to bring together researchers and practitioners from academia and industry to establishing new collaborations in this area. The Journal will consider for publication also review articles, literature reviews, correspondence concerning views and information published in previous issues. 
New Design Ideas, Vol.2, No.1

The new issue of the Jomard Publishing journal NEW DESIGN IDEAS is now published.  

Our new issues

The new issues of the journals Advances in Biology & Earth Sciences and Research in: Agricultural & Veterinary Sciences are now published on-line.  

Journal of Modern Technology and Engineering

It is our pleasure to inform that the new issue of the Jomard Publishing Journal of Modern Technology and Engineering has been published.  

New Design Ideas

The first issue of the Journal NEW DESIGN IDEAS was met with a great interest by the specialists on a broad spectrum of design studies. 

New Materials, Compounds and Applications

The first inaugural issue of the new journal  New Materials, Compounds and Applications founded jointly by Jomard Publishing and Baku State University is now published.